Browse by Fellow

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 78.

Das, D. ; Banerjee, D. ; Bhattacharjee, J. K. ; Mallik, A. K. (2011) Counting limit cycles with the help of the renormalization group European Physical Journal D, 61 (2). pp. 443-448. ISSN 1434-6060

Banergee, A. ; Bhattacharya, B. ; Mallik, A. K. (2011) Forward and inverse analyses of an SMA actuated compliant link Journal of mechanisms and robotics, 3 (2). 021003_1-021003_10. ISSN 1942-4302

Roy, T. ; Bhattacharjee, J. K. ; Mallik, A. K. (2011) Periodic orbits in glycolytic oscillators: from elliptic orbits to relaxation oscillations European Physical Journal E (EPJ E), 34 (2). p. 19. ISSN 1292-8941

Mallik, A. K. (2011) Sir. Alfred Bray Kempe – an amateur Kinematician Resonance: Journal of Science Education, 16 (3). pp. 204-219. ISSN 0971-8044

Banerjee, A. ; Bhattacharya, B. ; Mallik, A. K. (2010) Optimum discrete location of shape memory alloy wire for enhanced actuation of a compliant link Journal of Mechanical Design, 132 (2). 021001_1-021001 _7. ISSN 1050-0472

Mallik, A. K. (2009) Perfect medians, Euler, and Ramanujan Resonance - Journal of Science Education, 14 (4). pp. 380-383. ISSN 0971-8044

Banerjee, A. ; Bhattacharya, B. ; Mallik, A. K. (2009) Forward and inverse analyses of smart compliant mechanisms for path generation Mechanism and Machine Theory, 44 (2). pp. 369-381. ISSN 0094-114X

Banerjee, A. ; Bhattacharya, B. ; Mallik, A. K. (2008) Large deflection of cantilever beams with geometric non-linearity: analytical and numerical approaches International Journal of Non-linear Mechanics, 43 (5). pp. 366-376. ISSN 0020-7462

Mallik, A. K. (2008) Optimization problems in elementary geometry Resonance - Journal of Science Education, 13 (6). pp. 561-582. ISSN 0971-8044

Mukherjee, Parthajit ; Dasgupta, Bhaskar ; Mallik, A. K. (2007) Dynamic stability index and vibration analysis of a flexible stewart platform Journal of Sound and Vibration, 307 (3-5). pp. 495-512. ISSN 0022-460X

Bhattacharjee, J. K. ; Mallik, A. K. ; Chakraborty, Sagar (2007) An introduction to nonlinear oscillators : a pedagogical reveiew Indian Journal of Physics, 81 (11). pp. 1115-1175. ISSN 0973-1458

Zinjade, P. B. ; Mallik, A. K. (2007) Impact damper for controlling friction-driven oscillations Journal of Sound and Vibration, 306 (1-2). pp. 238-251. ISSN 0022-460X

Mallik, A. K. (2007) Curious consequences of simple sequences Resonance - Journal of Science Education, 12 (1). pp. 23-37. ISSN 0971-8044

Patil, N. S. ; Mallik, A. K. (2007) Experimental investigation of the response of a harmonically excited hard Duffing oscillator Pramana - Journal of Physics, 68 (1). pp. 99-104. ISSN 0304-4289

Das, J. ; Mallik, A. K. (2006) Control of friction driven oscillation by time-delayed state feedback Journal of Sound and Vibration, 297 (3-5). 578-594 . ISSN 0022-460X

Mallik, A. K. ; Chandra, Sarvesh ; Singh, Avinash B. (2006) Steady-state response of an elastically supported infinite beam to a moving load Journal of Sound and Vibration, 291 (3-5). pp. 1148-1169. ISSN 0022-460X

Mallik, A. K. (2004) From natural numbers to numbers and curves in nature - II Resonance: Journal of Science Education, 9 (9). pp. 34-40. ISSN 0971-8044

Mallik, A. K. (2004) From natural numbers to numbers and curves in nature – I Resonance - Journal of Science Education, 9 . pp. 29-37. ISSN 0971-8044

Pohit, G. ; Venkatesan, C. ; Mallik, A. K. (2004) Influence of nonlinear elastomer on isolated lag dynamics and rotor/Fuselage Aeromechanical Stability Journal of Aircraft, 41 (6). pp. 1449-1464. ISSN 0021-8669

Sen, Shamik ; Dasgupta, Bhaskar ; Mallik, Asok Kumar (2003) Variational approach for singularity-free path-planning of parallel manipulators Mechanism and Machine Theory, 38 (11). pp. 1165-1183. ISSN 0094-114X

Chakraborty, G. ; Mallik, A. K. (2001) Dynamics of a weakly non-linear periodic chain International Journal of Non-linear Mechanics, 36 (2). pp. 375-389. ISSN 0020-7462

Chakraborty, G. ; Mallik, A. K. (2000) Wave propagation in and vibration of a travelling beam with and without non-linear effects, part I: free vibration Journal of Sound and Vibration, 236 (2). pp. 277-290. ISSN 0022-460X

Chakraborthy, G. ; Mallik, A. K. (2000) Wave propogation in and vibration of a travelling beam with and without nonlinear effects. Part II: Forced vibration Journal of Sound and Vibration, 236 (2). pp. 291-305. ISSN 0022-460X

Shukla, G. ; Mallik, A. K. (2000) Detection of a crank in six-link planar mechanisms Mechanism and Machine Theory, 35 (7). pp. 911-926. ISSN 0094-114X

Pohit, G. ; Venkatesan, C. ; Mallik, A. K. (2000) Elastomeric damper model and limit cycle oscillation in bearingless helicopter rotor blade Journal of Aircraft, 37 (5). pp. 923-926. ISSN 0021-8669

Chandra Shekhar, N. ; Hatwal, H. ; Mallik, A. K. (1999) Performance of non-linear isolators and absorbers to shock excitations Journal of Sound and Vibration, 227 (2). pp. 293-307. ISSN 0022-460X

Chakraborty, G. ; Mallik, A. K. (1999) Stability of an accelerating beam Journal of Sound and Vibration, 227 (2). pp. 309-320. ISSN 0022-460X

Chakraborty, G. ; Mallik, A. K. ; Hatwal, H. (1999) Non-linear vibration of a travelling beam International Journal of Non-linear Mechanics, 34 (4). pp. 655-670. ISSN 0020-7462

Pohit, G. ; Mallik, A. K. ; Venkatesan, C. (1999) Free out-of-plane vibrations of a rotating beam with non-linear elastomeric constraints Journal of Sound and Vibration, 220 (1). pp. 1-25. ISSN 0022-460X

Tandon, I. ; Mallik, A. K. ; Gupta Bhaya, P. (1999) Performance characteristics of a vibration isolator with electro-rheological fluids Journal of Sound and Vibration, 219 (3). pp. 395-404. ISSN 0022-460X

Mallik, A. K. ; Kher, V. ; Puri, M. ; Hatwal, H. (1999) On the modelling of non-linear elastomeric vibration isolators Journal of Sound and Vibration, 219 (2). pp. 239-253. ISSN 0022-460X

Chakraborty, G. ; Mallik, A. K. (1999) Non-linear vibration of a travelling beam having an intermediate guide Nonlinear Dynamics, 20 (3). pp. 247-265. ISSN 0924-090X

Ravindra, B. ; Hagedorn, P. ; Mallik, A. K. (1999) Sweep tests on vibrating systems with power-law damping Nonlinear Dynamics, 20 (4). pp. 297-308. ISSN 0924-090X

Chandra Shekhar, N. ; Hatwal, H. ; Mallik, A. K. (1998) Response of non-linear dissipative shock isolators Journal of Sound and Vibration, 214 (4). pp. 589-603. ISSN 0022-460X

Ravindra, B. ; Mallik, A. K. (1998) Dissipative control of chaos in nonlinear vibrating systems Journal of Sound and Vibration, 211 (4). pp. 709-715. ISSN 0022-460X

Chakraborty, G. ; Mallik, Asok Kumar ; Hatwal, H. (1998) Normal modes and near-resonance response of beams with non-linear effects Journal of Sound and Vibration, 210 (1). pp. 19-36. ISSN 0022-460X

Chakraborty, G. ; Mallik, A. K. (1998) Parametrically excited Non-linear traveling beams with and without external forcing Nonlinear Dynamics, 17 (4). pp. 301-324. ISSN 0924-090X

Ramesh, K. ; Chauhan, D. P. S. ; Mallik, A. K. (1997) Free vibration of an annular plate with periodic radial cracks Journal of Sound and Vibration, 206 (2). pp. 266-274. ISSN 0022-460X

Bhattacharyya, S. ; Ghosh, A. ; Mallik, A. K. (1997) Cathode shape prediction in electrochemical machining using a simulated cut-and-try procedure Journal of Materials Processing Technology, 66 (1-3). pp. 146-152. ISSN 0924-0136

Chatterjee, S. ; Mallik, A. K. ; Ghosh, A. (1996) Impact dampers for controlling self-excited oscillation Journal of Sound and Vibration, 193 (5). pp. 1003-1014. ISSN 0022-460X

Chatterjee, S. ; Mallik, A. K. (1996) Three kinds of intermittency in a nonlinear mechanical system Physical Review E, 53 (5). pp. 4362-4367. ISSN 1063-651X

Chatterjee, S. ; Mallik, A. K. (1996) Bifurcations and chaos in autonomous self-excited oscillators with impact damping Journal of Sound and Vibration, 191 (4). pp. 539-562. ISSN 0022-460X

Chatterjee, S. ; Mallik, A. K. ; Ghosh, A. (1996) Periodic response of piecewise non-linear oscillators under harmonic excitation Journal of Sound and Vibration, 191 (1). pp. 129-144. ISSN 0022-460X

Chatterjee, S. ; Mallik, A. K. ; Ghosh, A. (1995) On impact dampers for non-linear vibrating systems Journal of Sound and Vibration, 187 (3). pp. 403-420. ISSN 0022-460X

Ravindra, B. ; Mallik, A. K. (1995) Chaotic response of a harmonically excited mass on an isolator with non-linear stiffness and damping characteristics Journal of Sound and Vibration, 182 (3). pp. 345-353. ISSN 0022-460X

Mallik, A. K. (1994) Mobility analysis and type identification of four-link mechanisms Journal of Mechanical Design, 116 (2). pp. 629-633. ISSN 1050-0472

Ravindra, B. ; Mallik, A. K. (1994) Role of nonlinear dissipation in soft Duffing oscillators Physical Review E, 49 (6). pp. 4950-4954. ISSN 1063-651X

Ravindra, B. ; Mallik, A. K. (1994) Stability analysis of a non-linearly damped duffing oscillator Journal of Sound and Vibration, 171 (5). pp. 708-716. ISSN 0022-460X

Chandra Shekhar, N. ; Mallik, A. K. (1994) Instability due to simultaneous time variation in damping and spring constants Journal of Sound and Vibration, 171 (3). pp. 411-419. ISSN 0022-460X

Ravindra, B. ; Mallik, A. K. (1994) Performance of non-linear vibration isolators under harmonic excitation Journal of Sound and Vibration, 170 (3). pp. 325-337. ISSN 0022-460X

Ravindra, B. ; Mallik, A. K. (1993) Hard duffing-type vibration isolator with combined Coulomb and viscous damping International Journal of Non-linear Mechanics, 28 (4). pp. 427-440. ISSN 0020-7462

Ravindra, B. ; Mallik, A. K. (1992) Harmonic vibration isolation characteristics of periodic systems Journal of Sound and Vibration, 154 (2). pp. 249-259. ISSN 0022-460X

Mallik, A. K. ; Murty, G. V. R. (1988) Free out-of-plane vibration of circular rings on identical equi-spaced elastic supports Journal of Sound and Vibration, 122 (3). pp. 433-439. ISSN 0022-460X

Mallik, Asok K. ; Dhande, Sanjay G. (1987) Analysis and synthesis of mechanical error in path-generating linkages using a stochastic approach Mechanism and Machine Theory, 22 (2). pp. 115-123. ISSN 0094-114X

Chatterjee, G. B. ; Mallik, A. K. (1987) Mechanical error of a four-bar linkage coupler curve Mechanism and Machine Theory, 22 (1). pp. 85-88. ISSN 0094-114X

Reddy, E. S. ; Mallik, A. K. (1985) Response of and sound radiation from a layered cylinder with regular axial stiffeners Journal of Sound and Vibration, 103 (4). pp. 519-531. ISSN 0022-460X

Mallik, A. K. ; Reddy, E. S. (1984) Vibration of a three-layered ring on periodic radial supports AIAA Journal, 22 . pp. 543-551. ISSN 0001-1452

Mallik, A. K. ; Kulkarni, S. B. ; Ram, K. S. (1984) Parametric instability of a periodically supported pipe without and with vibration absorbers Journal of Applied Mechanics, 51 (1). pp. 159-163. ISSN 0021-8936

Hatwal, H. ; Mallik, A. K. ; Ghosh, A. (1983) Forced nonlinear oscillations of an autoparametric system-Part 1: Periodic responses Journal of Applied Mechanics, 50 (3). pp. 657-662. ISSN 0021-8936

Hatwal, H. ; Mallik, A. K. ; Ghosh, A. (1983) Forced nonlinear oscillations of an autoparametric system-Part 2: Chaotic responses Journal of Applied Mechanics, 50 (3). pp. 663-668. ISSN 0021-8936

Patnaik, S. K. ; Mallik, A. K. (1982) Natural frequencies of a shaft with periodically placed rotors and bearings Journal of Sound and Vibration, 85 (3). pp. 415-422. ISSN 0022-460X

Reddy, E. S. ; Mallik, A. K. (1982) Vibration of a two layered ring on periodic radial supports Journal of Sound and Vibration, 84 (3). pp. 417-430. ISSN 0022-460X

Chandra, R. ; Mallik, A. K. ; Prabhakaran, R. (1982) Damping as measure of damage in composites Journal of the Technical Councils of ASCE, 108 (1). pp. 106-111. ISSN 0148-9909

Hatwal, H. ; Mallik, A. K. ; Ghosh, A. (1982) Non-linear vibrations of a harmonically excited autoparametric system Journal of Sound and Vibration, 81 (2). pp. 153-164. ISSN 0022-460X

Narayanan, S. ; Verma, J. P. ; Mallik, A. K. (1981) Free vibration of thin-walled open section beams with unconstrained damping treatment Journal of Applied Mechanics, 48 (1). pp. 169-173. ISSN 0021-8936

Narayanan, S. ; Mallik, A. K. (1981) Free vibration of thin walled open section beams with constrained damping treatment Journal of Sound and Vibration, 74 (3). pp. 429-439. ISSN 0022-460X

Rahmathullah, R. ; Mallik, A. K. (1979) Damping of cantilever strips with inserts Journal of Sound and Vibration, 66 (1). pp. 109-117. ISSN 0022-460X

Sridharan, N. ; Mallik, A. K. (1979) Numerical analysis of vibration of beams subjected to moving loads Journal of Sound and Vibration, 65 (1). pp. 147-150. ISSN 0022-460X

Singh, K. ; Mallik, A. K. (1979) Parametric instabilities of a periodically supported pipe conveying fluid Journal of Sound and Vibration, 62 (3). pp. 379-397. ISSN 0022-460X

Mead, D. J. ; Mallik, A. K. (1978) An approximate theory for the sound radiated from a periodic line-supported plate Journal of Sound and Vibration, 61 (3). pp. 315-326. ISSN 0022-460X

Singh, K. ; Mallik, A. K. (1978) Use of dynamic absorbers to control parametric instabilities of a pipe Journal of Applied Mechanics, 45 (4). pp. 949-951. ISSN 0021-8936

Rao, U. N. ; Mallik, A. K. (1977) Response of finite periodic beams to convected loading-an approximate method Journal of Sound and Vibration, 55 (3). pp. 395-403. ISSN 0022-460X

Mallik, A. K. ; Mead, D. J. (1977) Free vibration of thin circular rings on periodic radial supports Journal of Sound and Vibration, 54 (1). pp. 13-27. ISSN 0022-460X

Singh, K. ; Mallik, A. K. (1977) Wave propagation and vibration response of a periodically supported pipe conveying fluid Journal of Sound and Vibration, 54 (1). pp. 55-66. ISSN 0022-460X

Mead, D. J. ; Mallik, A. K. (1976) An approximate method of predicting the response of periodically supported beams subjected to random convected loading Journal of Sound and Vibration, 47 (4). pp. 457-471. ISSN 0022-460X

Mead, D. J. ; Mallik, A. K. (1976) Material damping under random excitation Journal of Sound and Vibration, 45 (4). pp. 487-494. ISSN 0022-460X

Mallik, A. K. ; Ghosh, A. (1974) Damping characteristics of composite and porous materials Journal of Composite Materials, 8 (2). pp. 207-211. ISSN 0021-9983

Mallik, A. K. ; Ghosh, A. (1973) Improvement of damping characteristics of structural members with high damping elastic inserts Journal of Sound and Vibration, 27 (1). pp. 25-36. ISSN 0022-460X

This list was generated on Tue Jul 16 13:10:00 2024 UTC.